MAUDE Adverse Event Report: BECKMAN COULTER ACCESS ACCUTNI+3 REAGENT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

BECKMAN COULTER ACCESS ACCUTNI+3 REAGENT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number A98264
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Full patient identifier is (b)(6).The customer did not provide patient demographics such as age, date of birth, sex, weight, ethnicity or race.The access accutni+3 reagent was not returned for evaluation.No hardware errors, flags or other assay issues were reported in conjunction with this event.System performance indicators such as system check, calibration and quality control were passing within specifications at the time of the event.Additionally, a precision run performed on (b)(6) 2021 met assay precision specifications.In conclusion, the cause of this event cannot be determined with the available information.
 
Event or Problem Description
On (b)(6) 2021 the customer reported erroneous non-reproducible elevated troponin i (access accutni+3 for use on dxi, part number a98264 and lot number 922912) were generated on the customer's dxi 800 (dxi 800 access immunoassay w/dual gantry, part number a71457 and serial number (b)(4)) for one (1) patient.The initial result was 4.51 ng/ml (00:13); the sample was repeat tested and a result of 0.00 ng/ml (07:36) was obtained.The customer did not provide a reference range; the beckman coulter reference range for troponin i is <0.04 ng/ml.There was a report of change to patient treatment or management in connection with this event.The patient was admitted to the hospital and administered lovenox (dosage not provided).The patient was discharged the same day after the result of 0.00 ng/ml was obtained at 07:36.System performance indicators such as system check, calibration and quality control were performing within specifications at the time of the event.No hardware errors or issues with other assays were reported in conjunction with this event.No other patient results were called into question.A precision run performed by the customer on (b)(6) 2021 passed within assay specifications.The customer noted the sample was slightly hemolyzed.Sample handling information such as sample type, centrifugation time, speed and temperature and aliquotting information was not provided by the customer.

Brand Name
ACCESS ACCUTNI+3 REAGENT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
BECKMAN COULTER
1000 lake hazeltine drive
chaska MN 55318
MDR Report Key12150394
Report Number2122870-2021-00101
Device Sequence Number3768481
Product Code MMI
UDI-Device Identifier15099590209353
UDI-Public(01)15099590209353(17)220131(11)210131(10)922912
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K121214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberA98264
Device Catalogue NumberA98264
Device Lot Number922912
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2021
Initial Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;